# SDR UPS00531506

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG, WHILE GIVING OK TO CLOSE FOUND CONDUIT AND WIRE FOR NR 2 ENGINE FUEL SHUTOFF VALVE DAMAGED AT AFT END ON CONDUIT AND WHERE WIRE PASSES THROUGH LIGHTING HOLE ON WEB JUST FWD OF 445CL.  REPLACED WIRE W3484-1007-18, RAN WIRE FROM RIGHT SPAR FUEL SHUTOFF VALVE CONNECTOR D2022P TO JUST FORWARD OF CONDUIT AND REMOVED AND RE PLACED CONDUIT.  CONTINUED WIRE RUN TO DISC D42342P AND TERMED WIRE AT CONN AND AT VALVE CONN D2022.  FUNCTIONAL CHECK IAW 28-22-01 AND WDM 28-22-21.
